The physical nature of steady motions in non-linear pulse systems
Doklady Akademii Nauk, Tome 159 (1964) no. 6, pp. 1284-1286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_6_a23,
author = {M. M. Simkin},
title = {The physical nature of steady motions in non-linear pulse systems},
journal = {Doklady Akademii Nauk},
pages = {1284--1286},
year = {1964},
volume = {159},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_6_a23/}
}
M. M. Simkin. The physical nature of steady motions in non-linear pulse systems. Doklady Akademii Nauk, Tome 159 (1964) no. 6, pp. 1284-1286. http://geodesic.mathdoc.fr/item/DAN_1964_159_6_a23/